# SDR ASAA0480070

- Difficulty date: February 9, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591014193N
- Part serial: 0041
- Condition: Chafed
- Location: Cargo Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV1-CHECK, FOUND FORWARD CARGO BAY DOOR LOWER FORWARD AND AFT CORNERS ARE CHAFED.  REMOVED DAMAGED SECTIONS.  INSTALLED FILLERS AND DOUBLERS PER EA 5230-01226.  (M)
